# SDR CA070612005

- Difficulty date: June 10, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,377 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23034787
- Part serial: TA30510630
- Condition: Failed
- Location: Engine
- Part time: 534 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND METAL ON BOTH CHIP PLUGS AND THEN FOUND THAT THE 2.5 BEARING HAD STARTED TO FAIL.  REPLACED BEARING AND INNER RACE OF SPUR ADAPTER. NO FURTHER PROBLEMS. (TC NR 20070612005)
